MAUDE Adverse Event Report: RXSIGHT INC. RXSIGHT INSERTION DEVICE

RXSIGHT INC. RXSIGHT INSERTION DEVICE
Model Number 63002
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 04/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.Manufacturer reference #: (b)(4).
 
Event or Problem Description
The site reported that following completion of light adjustment treatments, the patient experienced minimal change in refraction and complained of glare and halos in the left eye.Upon examination, the implanted light adjustable lens (lal) was observed to be implanted backwards.The site reported that the patient was satisfied with their vision and there is no surgical intervention planned.No additional information has been provided.

Brand Name
RXSIGHT INSERTION DEVICE
Common Device Name
RXSIGHT INSERTION DEVICE
Manufacturer (Section D)
RXSIGHT INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key25814696
Report Number3012712027-2026-00329
Device Sequence Number13421017
Product Code MSS
UDI-Device Identifier10818806021016
UDI-Public10818806021016
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K231838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number63002
Device Catalogue Number63002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2026
Initial Report FDA Received Date07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
60005-LIGHT ADJUSTABLE LENS (LAL) , (b)(6).; 60005-LIGHT ADJUSTABLE LENS (LAL), (B)(6).
Patient Age68 YR
Patient SexFemale